advertisement
Question
Posted by: pinky | 2011/08/30

Late periods

i currently started taking the pill and this is my first month on them , but I have not gone on periods as yet and I am already on my 3rd red pill is it normal ,cause I am feeling so uncomfortable and i am having pains as if I am on my periods AND the discharge is alot .... Please advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your period will probably start soon. As long as it is sometime while you are taking the red pills.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement